MathSciNet Relay Station
MathSciNet bibliographic data
MR328863 (48 #7205) 54D20 (54E35)
Reichel, Hans-Christian A note on zero-dimensional spaces with the star-finite property. Proc. Amer. Math. Soc. 42 (1974), 307–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement